# SDR AALA201609159018

- Difficulty date: September 6, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 50,758 hours, 14,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5416
- Condition: Corroded
- Location: Bs 1330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOORBEAM RBL 10.45 UPPER AND LOWER SURFACES AT BS 1330.  REPLACED FLOORBEAM SEGMENT IAW ESO 90928 AND 53-10-00-1 REPAIR 1.
